Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Subspaces of non-commutative spaces


Author: S. Paul Smith
Journal: Trans. Amer. Math. Soc. 354 (2002), 2131-2171
MSC (2000): Primary 14A22; Secondary 18E15, 16S38, 16P40, 18F99
DOI: https://doi.org/10.1090/S0002-9947-02-02963-X
Published electronically: February 14, 2002
MathSciNet review: 1885647
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper concerns the closed points, closed subspaces, open subspaces, weakly closed and weakly open subspaces, and effective divisors, on a non-commutative space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14A22, 18E15, 16S38, 16P40, 18F99

Retrieve articles in all journals with MSC (2000): 14A22, 18E15, 16S38, 16P40, 18F99


Additional Information

S. Paul Smith
Affiliation: Department of Mathematics, Box 354350, University of Washington, Seattle, Washington 98195
Email: smith@math.washington.edu

DOI: https://doi.org/10.1090/S0002-9947-02-02963-X
Received by editor(s): November 28, 2000
Received by editor(s) in revised form: April 5, 2001, and September 20, 2001
Published electronically: February 14, 2002
Additional Notes: The author was supported by NSF grant DMS-0070560
Article copyright: © Copyright 2002 American Mathematical Society